MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS 1-PIECE; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Sticking (1597)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If explanted, give date: not applicable as to date the lens remains implanted and therefore not explanted.(b)(6).Device evaluation: to date the lens remains implanted into the patient's eye; therefore product testing could not be performed.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product malfunction or product quality deficiency.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was initially reported that the haptics of an intraocular lens (iol) were sticking after insertion into the patient's eye.No patient injury reported and the lens remained implanted.Additional information was received and it was learnt that the haptics were sticking on the lens.No further information was provided.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key5902771
Report Number2648035-2016-01330
Device Sequence Number529679
Product Code HQL
UDI-Device Identifier05050474531840
UDI-Public(01)05050474531840(17)191119
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/19/2019
Device Model NumberZCB00
Device Catalogue NumberZCB0000265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2016
Initial Report FDA Received Date08/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1